# SDR ASOA20120521048

- Difficulty date: May 21, 2012
- Submitted: May 23, 2012
- Operation: Air carrier
- Aircraft: N14116
- Make and model: Emb EMB-145XR
- Aircraft serial: 145672
- Aircraft time: 26,924 hours, 14,666 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED STRONG BURNING ODOR COMING FROM ROW 17-19.  MX INSPECTED AND PERFORMED ENGINE RUNS WITH BOTH PACKS SYS ON.  NO ODOR WAS NOTED.  THE ACFT RELEASED FOR SERVICE.
